# SDR GTIA000126

- Difficulty date: March 13, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 501 - ISLE PATH LIGHT IN REAR OF AIRCRAFT INOPERABLE.  REMOVED AND REPLACED LENS ON EMERGENCY PATH LIGHTS; FUNCTIONAL CHECK GOOD REF - MK 80MM 33-53-01.  (X)
